# SDR UALA2011061702976

- Difficulty date: June 17, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 58,055 hours, 21,692 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GENERATOR PROBLEM, FLIGHT DIVERTED.  FLICKERING OF LIGHTS IN CABIN.  FA PANELS FWD AND AFT AND PAX LIGHTS.  DEBRIEFED CABIN CREW, THE ONLY LIGHTS FLICKERING WERE DOOR 1L READING LIGHT & THE 2L READING LIGHTS.  ALL CABIN LIGHTING OPS NORMAL.  CIDS TEST NORMAL.  FLIGHT CREW REPORTS ALL VOLTS AND FREQS NORMAL.  ALL DISPLAYS NORMAL.
